# SDR DL72W950482

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CORROSION DAMAGE TO STRINGER 27R AT FS 675 TO FS 684.   REMOVED SECTION OF DAMAGED STRINGER AND REPAIRED PER SRM 53-10-3 FIG 1.  FUSELAGE SKIN WAS ALSO FOUND DAMAGED AT THIS LOCATION, CUT OUT DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 3A.
